# SDR YENA2020050470319

- Difficulty date: April 27, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 39,449 hours, 25,363 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LEADING EDGE AT LEVEL RIB 17 INTERNAL AREA RH WING (1EA); ACCOMPLISHED REPAIR IAW AEROMAN NR 2020-109092, AEROMAN EA 57-0257-20 REV 0, EMBRAER ETD 2020-190-008623-A, AND JETBLUE EC 20-300-01.
